# SDR SWAA2022100649722

- Difficulty date: September 2, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT LT WING 2022-485961 / [01] REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS 216 AT LT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 115A2001 REV A.;[02] CORRECTED STEP 1: REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS 216 AT LT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 115A2001 REV A. SEE INDIVIDUAL SING-OFF BELOW.;[03] CORRECTED STEP 1: REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS 216 AT LT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 115A2001 REV A. SEE INDIVIDUAL SING-OFF BELOW.
